Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Last Prophet

Member
  • Posts

    2
  • Joined

  • Last visited

Reputation

0 Neutral
  1. My dermatologist said that it is very unlikely for my prescribed medication to have turned the hyper pigmentation into atrophic scars. I would expect differin to have the opposite effect of slightly healing atrophic scars. But the thing is that once I started using differin, some mild pimples are leaving indented scars and I'm not sure about that.
  2. Hi all, I have had a sudden moderate inflammatory acne this year and since September had most of my right face covered in hyperpigmented spots. The spots were flat. Then I started using differin/ benzoyl peroxide gel and azelaic acid and although I can see slight improvement, It has become fairly obvious that most of the red marks became indented. Now my cheek is showning relatively deep boxcar and rollin scars as well as the sides of my face. Has anyone had this happen to them? It has been a
×